Microgestin FE 1.5/30 - Does this drug cause alot of weight gain in some people more than some?
- 4 Nov 2009 by lighthouse54
- obesity, weight
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I just started taking Yaz two days ago, and i am really worried about the weight gain... I was on a nother med and my body is very sensitive to ...
2 answers • 2 Jul 2010
I have gained alot of weight since the fall. I am on numerous meds and wanted to know if this iron pill will make you retain water or gain weight?
2 answers • 15 Apr 2011
i've been on depo for about a year, and i have gain alot of weight,and i'm very active. i need to be on a pill that doesn't cause ...
2 answers • 15 Dec 2011
I am sitting here looking at a bottle of Zyprexa 10 MG. After reading all these comments I am scared to take it. I do not want to gain ANY weight my ...
1 answer • 24 Jun 2013
I have just been given clomipramine by my doctor to treat OCD and I have been looking up the side effects. I am really concerned about the weight one ...
1 answer • 9 May 2014